# SDR SWAA115121

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 73,009 hours, 64,390 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Module
- Part number: 7321124003
- Part serial: 1161587
- Condition: Faulty
- Location: Hyd Reservoir
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  FAINT ODOR IN CABIN/COCKPIT AFTER TAKEOFF.  REMOVED AND REPLACED HYD RESERVOIR AIR PRESSURE MODULE PER MM.
